# SDR CA060619004

- Difficulty date: June 15, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,919 hours
- Engine: Pwa PT6A21
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Part number: 1099100531516
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE P/N 109-910053-15 AND -16 COWL SUPPORT CHANNELS WERE FOUND CRACKED IN THE LOWER FLANGE AREA, AND SUBSEQUENTLY REPAIRED. MANY OF THE REPAIRS HAVE ALSO FAILED. IT APPEARS THAT A SUBSTANTIAL AMOUNT OF COWLING WEIGHT RESTS ON THESE CHANNELS. THE REPEAT DAMAGED SUGGESTS THAT THIS AREA IS UNDER DESIGNED. SEVERAL OTHER OPERATOR C90A AIRCRAFT HAVE SHOWN SIMILAR FAULTS. (TC# 20060619004)
